The mod 2 cohomology ring of the symmetric space EVI

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)535-556
Number of pages22
JournalKyoto Journal of Mathematics
Volume41
Issue number3
Publication statusPublished - 2001
Externally publishedYes

Fingerprint

Cohomology Ring
Symmetric Spaces

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The mod 2 cohomology ring of the symmetric space EVI. / Nakagawa, Masaki.

In: Kyoto Journal of Mathematics, Vol. 41, No. 3, 2001, p. 535-556.

Research output: Contribution to journalArticle

@article{36ba5785a45a4f03bf3b91833c286ea3,
title = "The mod 2 cohomology ring of the symmetric space EVI",
author = "Masaki Nakagawa",
year = "2001",
language = "English",
volume = "41",
pages = "535--556",
journal = "Journal of Mathematics of Kyoto University",
issn = "0023-608X",
publisher = "Kyoto University",
number = "3",

}

TY - JOUR

T1 - The mod 2 cohomology ring of the symmetric space EVI

AU - Nakagawa, Masaki

PY - 2001

Y1 - 2001

UR - http://www.scopus.com/inward/record.url?scp=0035742369&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035742369&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0035742369

VL - 41

SP - 535

EP - 556

JO - Journal of Mathematics of Kyoto University

JF - Journal of Mathematics of Kyoto University

SN - 0023-608X

IS - 3

ER -